Anabolic Steroids and Bodybuilding Online Board


Effect of hormones

Share
avatar
BIGMAN69

Posts : 7
Karma : 13
Join date : 2016-04-22

Effect of hormones

Post by BIGMAN69 on Fri Apr 27, 2018 1:02 am

Quick question, I finished a cycle of Test C, EQ, Tren About 5 months ago. 12 weeks after that one I started my next cycle of sustanon, Deca, Anadrol. Within about a week and a half I started getting signs of gyno under one nipple. I mean I wasnt even running that high of dosages. But anyway, I started taking Nolvadex and when I ran out started hitting my clomid. Its a couple of months later and im still taking it cuz the bump seems to be getting progressively smaller. My question is, are these drugs or steroids capable of altering your mood and emotions? I'm stressing hard as fuck over my relationship, career path, and other things. Ive always had some anxiety but this is outrageous, im freaking out, does any of this make sense to anyone? Any help would be great.
avatar
barnzy001

Posts : 41
Karma : 43
Join date : 2016-02-04

Re: Effect of hormones

Post by barnzy001 on Fri Apr 27, 2018 1:42 am

alot of people say clomid makes them a little grumpy
avatar
Pureblood

Posts : 32
Karma : 38
Join date : 2016-02-03
Location : Some tattoo joint in Jerzey

Re: Effect of hormones

Post by Pureblood on Fri Apr 27, 2018 2:14 am

BIGMAN69 wrote:Quick question, I finished a cycle of Test C, EQ, tren about 5 months ago.  12 weeks after that one I started my next cycle of Sustanon, Deca, anadrol.  Within about a week and a half I started getting signs of gyno under one nipple.  I mean I wasnt even running that high of dosages.  But anyway, I started taking nolvadex and when I ran out started hitting my clomid.  Its a couple of months later and im still taking it cuz the bump seems to be getting progressively smaller.  My question is, are these drugs or steroids capable of altering your mood and emotions?  I'm stressing hard as fuck over my relationship, career path, and other things.  Ive always had some anxiety but this is outrageous, im freaking out, does any of this make sense to anyone?  Any help would be great.            

Personally,I notice a big difference when using certian drugs.Test gives me a great overall feeling,but if I'm in a hostile situation,I explode very easily.
 Anadrol is notorious for making people have mood swings,I don't really get it bad,but have had friends become tired,irritable,moody and downright miserable from it.It's definitley not for everyone.Basically all ASS are mood altering(IMHO) It's just a matter of regulating your moods and realizing when your freaking out that it's a temporary thing.Also the more you stress over it...the more your gonna stress over it.Clomid can definitley be the culprit as well,but I'd stay away from Anadrol also.I've know people to have good results from using some OTC products like St John's Wort or Kava.definintley woth checking out....Good Luck


_________________
When it seems like your going through hell, keep going...Winston Churchill
avatar
NPC-HEAVYWEIGHT

Posts : 67
Karma : 69
Join date : 2016-02-14
Age : 40
Location : Dallas, TEXAS

Re: Effect of hormones

Post by NPC-HEAVYWEIGHT on Fri Apr 27, 2018 2:58 am

any hormone you alter in your body is going to alter mood and brain function---


_________________
Iam a Registered Nurse and my name is not Gaylord Focker
avatar
tom_s70

Posts : 34
Karma : 44
Join date : 2016-05-30
Location : Ohio

Re: Effect of hormones

Post by tom_s70 on Fri Apr 27, 2018 3:58 am

I can tell you that Tren and sometimes Prop makes me feel the way you are describing. I have never taken Clomid because I have never experinced gyno, but I have heard several other ppl say that they turn into crying little girls on it. So most likely that is your problem. I may get hell for this, but you know I have heard that nicorett gum will cut signs of gyno. Something to do with the nicotine reducing estrogen levels in the body. Now I can't say whether this is true or not, but I am sure someone will step up here on this one.
avatar
El Mucho

Posts : 90
Karma : 96
Join date : 2016-03-25
Location : I'm not sure

Re: Effect of hormones

Post by El Mucho on Fri Apr 27, 2018 4:36 am

It's the Clomid. I turn into a menstruating schoolgirl when I use it. One of the reasons I boost the use of Aromasin so much is because it works better than Clomid and Nolvadex, and it makes me feel great. You could try using some Letrozole (Femara) for 6-8 weeks. Letrozole can lower your estrogens to a point that it may reverse and even eliminate existing gyno. Nicotine does tend to inhibit the production of estrogen (which is partly why avid smokers have a higher risk of heart disease), but I don't see it as working fast enough or strong enough to stop gyno symptoms.

Sponsored content

Re: Effect of hormones

Post by Sponsored content


    Current date/time is Thu Sep 20, 2018 1:48 pm